# SDR C2XA10TY109

- Difficulty date: August 1, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 8,140 hours, 14,537 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TYS - A/C ABORTED TAKEOFF, GOT A E-! DISAGREE MESSAGE ON T/O ROLL EN ROUTE FROM BNA TO EWR.  A/C RETURNED TO GATE AND TR MEL.  MAINTENANCE REMOVED AND REPLACED THE NR 1 TR IAW TC 6878001, OPS CHECK GOOD, MEL CLEARED AND WAS BACK IN SERVICE.
